Chao CHEN, Lili DU, Chunjing XIE, and Zhouping XIN; Two Dimensional Subsonic Euler Flow Past a Wall or a Symmetric Body, to appear in Arch. Ration. Mech. Anal., arXiv:1410.1991
Tianwen LUO, Chunjing XIE, and Zhouping XIN; Non-uniqueness of admissible weak solutions to compressible Euler systems with source terms, Advances in Mathematics, 291 (2016), 542–583.
Myoungjean BAE, Ben DUAN, and Chunjing XIE; Subsonic flows for multi-dimensional Euler-Poisson system, Arch. Ration. Mech. Anal., 220 (2016), 155–191.
Lili DU, Chunjing XIE, and Zhouping XIN; Subsonic ideal flows through an infinitely long nozzle with large vorticity, Communications in Mathematical Physics. 328 (2014), 327–354.
Jeffrey RAUCH, Chunjing XIE and Zhouping XIN; Global stability of transonic shocks in quasi-one-dimensional nozzles, Jounral de Mathematiques Pures et Apliques, 99 (2013), 395–408.
Joel SMOLLER and Chunjing XIE; Asymptotic behavior of massless Dirac waves in Schwarzschild geometry, Annales Henri Poincare A, 13 (2012), 843–989.
Tao LUO, Jeffrey Rauch, Chunjing XIE, and Zhouping XIN, Stability of Transonic Shock Solutions for One-Dimensional Euler-Poisson Equations, Arch. Ration. Mech. Anal. 202 (2011), 787–827.
Chunjing XIE and Bin CHENG, On the classical solutions of two dimensional Rotating Shallow Water system, Journal of Differential Equations, 250 (2011), 690–709.
Chunjing XIE, Zhouping XIN; Existence of Global Steady Subsonic Euler Flows through Infinitely Long Nozzles, SIAM J. Math. Anal., 42 (2010), 751–784.
Chunjing XIE, Zhouping XIN; Global Subsonic and Subsonic-Sonic Flows through Infinitely Long Nozzles. Indiana University Mathematical Journal, 56 (2007), 2991–3023.